Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

Secrets of Frobenius Group

Document Type : Original Paper

Author
School of mathematics, statistics and computer science, College of Science, University of Theran, Tehran, Iran
Abstract
Abstract: The class of Frobenius groups is the important class of finite

groups. They appear in both the theory of abstract groups as

well as permutation groups and have applications. In this paper

we have some important properties of Frobenius groups and

classify a class of Frobenius groups called ℚ-groups.
Keywords
Subjects

[1] M. J. Collins, Some infinite Frobenious groups, J. Alg. 131 (1990) 161-165.
[2] K. Corradi and E. Horuath, Steps towards an elemamtary proof of Frobenious’s theorem, Comm. Alg;24 (1996) 2285-2292.[3] M. R. Darafsheh and H. sharifi, Frobenious Q-groups, Arch. Math. 83 (2004) 102 - 105.[4] L. Dorohoff, Group representation theory, Part A Ordinary representation theory, Marcel Dekker, Inc.,New York, 1971.
[5] W. Feit, On the structure of Forbenious group, Canad. J. Math., 9 (1957) 587-596.
[6] F. G. Frobeniiuo, uber auflosbare Gruppen IV, S’ber. Akad. Wiss. Berlin (1901), 1216 – 1230 ; Ges,Abh. III, 189-203.[7] R. Gow, Groups whose characters are rational-valued, J. Alg. 40, 280-299 (1976).[8] D. S. Passman, Permutation groups, W. A. Benjamin, Inc., New York, 1968.
[9] J. G. Thompson, Finite groups with fixed point automorphisms of prime order, proc. Nat. Acad. Sci.U. S. A 45 (1595), 578-581.
Volume 12, Issue 1
Spring 2022
Pages 62-70

  • Receive Date 22 October 2021
  • Revise Date 10 April 2022
  • Accept Date 14 December 2021